# SDR SWIA202305110001

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 33,604 hours, 32,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR AUTHORIZATION: RA81748-601R-53-11-3816  N933EV,MXCODEID65355-PR -  DAMAGED SCREW HOLE TO ACCESS DOOR SURROUND STRUCTURE FOR ACCESS PANEL 131AL INSTALLATION. COMPLIED WITH TEMPORARY DISPOSITION IAW REO 601R-53-11-3816 DATED: 2022-12-18 REV -- "THE  SUBJECT  CONDITION  IS  STRUCTURALLY  ACCEPTABLE FOR  600  FLIGHT HOURS  FROM  THE TIME OF INCORPORATION OF THIS REO AT REV --" PERFORM PERMENANT REPAIR OF ACCESS PANEL 131AL SURROUND STRUCTURE, PART NUMBER: , SERIAL NUMBER: , POSITION:    THIS PERMANENT REPAIR HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 "FATIGUE CRITICAL BASELINE STRUCTURE". M-337 FORM REQUIRED. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR INSTALLATION OF FREEZE PLUG TO FUSELAGE ACCES PANEL 131AL CUTOUT  @3'OCLOCK POSITION REF REO 601R-53-11-162 REV D DATE 2019-02-05. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-90-1003-SKY.
